zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Matrixtransformationen von Folgenräumen. Eine Ergebnisübersicht. (German) Zbl 0331.40005

MSC:
40C05Matrix methods in summability
40H05Functional analytic methods in summability
References:
[1]Allen, H.S. [1956]
[2]Baron, S. [1966]
[3]Bennett, G.: Some inclusion theorems for sequence spaces. Pacific J. Math.46, 17-30 (1973). R 48 # 9342; Z256.46018
[4]Bennett, G., Kalton, N.J.: Inclusion theorems forK-spaces. Canadian J. Math.25, 511-524 (1973). R 48 # 836; Z 272.46009 · Zbl 0272.46009 · doi:10.4153/CJM-1973-052-2
[5]Bohr, H.: Om en Udvidelse af en kendte Konvergenssaeting. Nyt Tidsskr. for Mat. (B)20, 1-4 (1909)
[6]Brannen, J.P. [1964]
[7]Carmichael, R.D. [1918]
[8]Cesco, R.P. [1946]. Z 61,120
[9]Chen, K.K. [1928]
[10]Chillingworth, H.R. [1957b]
[11]Chow, H.C. [1954a]
[12]Cohen, L.W., Dunford, N. [1937]
[13]Cooke, R.G. [1950]
[14]Dawson, D.F.: Summability domains of matrix methods. Monatsh. Math.73, 199-206 (1969). R 29 # 5983; Z 177,83. Errata. Monatsh. Math.74, 398 (1970). R 43 # 765 · Zbl 0177.08301 · doi:10.1007/BF01300535
[15]Dawson, D.F.: A generalization of a theorem of Hans Hahn concerning matrix summability. Boll. Un. mat. Ital., IV. Ser.3, 349-356 (1970). R 42 # 722; Z 193,364
[16]Dawson, D.F.: Mapping properties of matrix summability methods. Ann. Mat. pura appl., IV. Ser.88, 1-8 (1971). R 47 # 2221; Z 221,267 · Zbl 0221.40006 · doi:10.1007/BF02415056
[17]Dienes, P. [1931]
[18]Fridy, J.A.: A note on absolute summability. Proc. Amer. math. Soc.20, 285 (1969). R 38 # 1428; Z 165,381
[19]Fridy, J.A.: Properties of absolute summability matrices. Proc. Amer. math. Soc.24, 583-585 (1970). R 42 # 724; Z 187,321 · doi:10.1090/S0002-9939-1970-0265815-2
[20]Gerrish, F. [1957]
[21]Hahn, H. [1922]
[22]Hardy, G.H. [1949]
[23]Hill, J.D. [1939]
[24]Hill, J.D., Hamilton, H.J. [1941]
[25]Ishiguro, K., Zeller, K.: Matrixtransformationen dualer Folgenräume. Math. Z.145, 195-200 (1975) · Zbl 0315.40010 · doi:10.1007/BF01214783
[26]Izumi, S. [1926b], Berichtigung [1927]
[27]Jakimovski, A., Livne, A.: General Kojima-Toeplitz like theorems and consistency theorems. J. Analyse math.24, 323-368 (1971). R 44 # 7183; Z 254.40009 · Zbl 0254.40009 · doi:10.1007/BF02790379
[28]Jakimovski, A., Livne, A.: On matrix transformations between sequence cpases. J. Analyse math.25, 345-370 (1972). R 46 # 2393; Z 251.40005 · Zbl 0251.40005 · doi:10.1007/BF02790045
[29]Jakimovski, A., Russell, D.C.: Matrix mappings between BK-spaces. Bull. London math. Soc.4, 345-353 (1972). R 47 # 7383; Z 262.40005 · Zbl 0262.40005 · doi:10.1112/blms/4.3.345
[30]Jakimovski, A., Russell, D.C., Tzimbalario, J.: Inclusion theorems for matrix transformations. J. Analyse math.26, 391-404 (1973). R 48 # 6761; Z 272.40006 · Zbl 0272.40006 · doi:10.1007/BF02790436
[31]Kangro, G.: On the summability factors of the Bohr-Hardy type for a given rapidity. I. Izvestija Akad. Nauk Èston. SSR, Fiz. Mat.18, 137-145, engl. Zusammenfassung 146 (1969) [Russisch]. R 43 # 3686; Z 179,360
[32]Knopp, K., Lorentz, G.G. [1949]
[33]Kojima, T. [1917b]
[34]Lascarides, G.G.: A study of certain sequence spaces of Maddox and a generalization of a theorem of Iyer. Pacific J. Math.38, 487-500 (1971). R 46 # 5890; Z 237.46017. Correction. Pacific J. Math.43, 826 (1972). R 47 # 5489; Z 259.46010
[35]Lascarides, C.G., Maddox, I.J.: Matrix transformations between some classes of sequences. Proc. Cambridge philos. Soc.68, 99-104 (1970). R 41 # 5828; Z 193,411 · doi:10.1017/S0305004100001109
[36]Lazi?, M.G.: Sur les procédés fonctionnels (de limitation). Mat. Vesnik, n. Ser.6 (21), 425-436 (1969). R 41 # 4052; Z 193,365
[37]Lazi?, M.G.: Sur les conditions nécessaires et suffisantes pour que le domaine d’un procédé continu contienne toutes les suites bornées. Mat. Vesnik, n. Ser.7 (22), 217-222 (1970). R 42 # 2210; Z 206,74
[38]Lense, J. [1932]
[39]Littlewood, J. E.: On bounded bilinear forms in an infinite number of variables. Quart. J. Math. Oxford1, 164-174 (1930) · doi:10.1093/qmath/os-1.1.164
[40]Lorentz, G.G. [1932]
[41]Lorentz, G.G. [1951a]
[42]Maddox, I.J. [1967a]
[43]Maddox, I.J. [1967b]
[44]Maddox, I.J.: Elements of functional analysis. Cambridge: At the University Press 1970. Z 193,86
[45]Maddox, I.J.: Operators on the generalized entire sequences. Proc. Cambridge philos. Soc.71, 491-494 (1972). R 45 # 7347; Z 233.46019 · doi:10.1017/S0305004100050763
[46]Maddox, I.J., Willey, M.A.L.: Continuous operators on paranormed spaces and matrix transformations. Pacific J. Math.53, 217-228 (1974). Z 293.46015
[47]Makarem, H.H.A.El. [1956]
[48]Mazur, S. [1928]
[49]Mears, F.M. [1937]
[50]Mehdi, M.R. [1960]
[51]Moore, C.N. [1938]
[52]Nigam, T.P. [1940a]. Z 60,155
[53]Okada, Y. [1924]
[54]Orlicz, W. [1958a]
[55]Orlicz, W. [1958b]
[56]Pelczýnski, A., Szlenk, W.: Sur l’injection naturelle de l’espace (l) dans l’espace (l p ). Colloquium math.10, 313-323 (1963). R 29 # 452; Z 132, 90
[57]Perron, O. [1920b]
[58]Petersen, G.M. [1966a]
[59]Peyerimhoff, A. [1957]
[60]Peyerimhoff, A.: Lectures on summability. Berlin, Heidelberg, New York: Springer 1969. Lecture Notes in Mathematics107. Z 182,84
[61]Pogrebiski, I. [1935]
[62]Powell, R.E., Shah, S.M.: Summability theory and applications. London, New York, Cincinnati: Van Nostrand Reinhold. 1972. Z 248.40001
[63]Sargent, W.L.C. [1960]
[64]Sargent, W.L.C. [1961]
[65]Schur, I.: Bemerkungen zur Theorie der beschränkten Bilinearformen mit unendlich vielen Veränderlichen
[66]Schur, I. [1920]
[67]Silvermann, L.L. [1913]
[68]Snyder, A.K., Wilansky, A.: Inclusion theorems and semiconservative FK-spaces. Rocky Mountain J. Math.2, 595-603 (1972). R 46 # 9594; Z 267.40002 · Zbl 0267.40002 · doi:10.1216/RMJ-1972-2-4-595
[69]Stieglitz, M.: Eine Verallgemeinerung des Begriffs der Fastkonvergenz. Math. Japonicae18, 53-70 (1973). R 50 # 10593; Z 279.40003
[70]Stieglitz, M., Tietz, H.: Matrixtransformationen quasikonvexer Folgen. Hokkaido math. J.
[71]Stieglitz, M., Tietz, H.: Matrixtransformationen in den Raum der quasikonvexen Folgen. Arch. der Math.
[72]Sunouchi, G. [1949]
[73]Toeplitz, O. [1911]
[74]Vermes, P. [1949]
[75]Wilansky, A.: Inclusion theorems and distinguished subspaces of FK-spaces. Notes by F.P. Cass, (1972)
[76]Willey, M.A.L.: On sequences of bounded linear functionals with applications to matrix transformations. J. London math. Soc., II. Ser.7, 19-30 (1973). R 48 # 6894; Z 273.40010 · Zbl 0273.40010 · doi:10.1112/jlms/s2-7.1.19
[77]Winn, C.E. [1932b]
[78]Wlodarski, L. [1954a]. Z 59,46
[79]Wlodarski, L. [1955a]. R 16,814; Z 64,57
[80]Zeller, K.: Allgenmeine Eingenschaften von Limitierungsverfahren, die auf Matrixtransformationen beruhen. Wissenschaftliche Abhandlung (1949)
[81]Zeller, K. [1954]. Z 58,51
[82]Zeller, K., Beekmann, W.: Theorie der Limitierungsverfahren. Zweite Auflage. Berlin, Heidelberg, New York: Springer 1958. R 41 # 8863; Z 199,113.